Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 21.06.2018
From: Tessa

Subject: Methotrexate Injections less nausea than tablets?

My 16 year old son has been on tablet Methotrexate(15mg) for 3 months and became so debilitatingly nauseous was taken off them- although it worked very well controlling all pain. The hospital would like him to move onto injections, 15mg,and say that 'some' people do not feel nauseous, however he is having difficulty accepting that. The other option offered is to start on Sulfasalazine, however as the Methotrexate worked it is a difficult decision- does anyone have experience of moving from tablets to injections and finding they do not feel as sick? thanks
reply | back to forum

Date: 26.06.2018
From: Colin W

Subject: Re: Methotrexate Injections less nausea than tablets?

hi Tessa , the pen injections works so much better that the tables , one thing is to make sure he is having enough folic acid , like 5mg six days a week ( not on meth day ) this also helps with other side effects like liver inflammation & hair thinning , meth is a very effective drug if he can take it

most of us take meth along side sulfasalazine & a biologig drug , hope he gets on with the drug
reply | back to forum

Date: 26.08.2018
From: Lara

Subject: 617774

Hi tessa
Has your son started the injection at all?
I found it better than the tablets and have been on it for 5+ years. The folic acid must help as my hair seems to have gotten thicker over the years!
Hope your son is keeping well
Lara x
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

2+1=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board